# SDR FDEA200909173363

- Difficulty date: September 17, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA, STA 660, STR 4L, ABOVE STRINGER,  RIVETS WITH NO SPACING.   CUT OUT DAMAGED AREA OF STRAP,  FABRICATED DOUBLER, TRIPLER, STRUCTURAL   FILLER, 2 FILLERS, TEAR STRAP REPAIR, SHIMS, AND INSTALLED PARTS IAW SRM 51-30-2, 53-30-3, 51-30-5 AND 53-30-4.
